# SDR A6WA200340205

- Difficulty date: December 22, 2003
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX605344
- Condition: Inoperative
- Location: Hyd System
- Part time: 10,923 hours, 8,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GOT (GEAR DISAGREE) WARNING LIGHT, COMPLIED WITH QRH ALSO HAD STEERING INOP CAUTION MESSAGE.  MESSAGE RESET.  REPLACED HYDRAULIC PUMP 3A, GEAR SWINGS CHECKED GOOD.  (M)
